Show simple item record

dc.contributor.authorOnda, Kensuke
dc.identifier.citationOnda, Kensuke; Parker, Phillip E. 2015. Nilsolitons of H-type in the Lorentzian setting. Houston Journal of Mathematics, vol. 41:no. 4:pp 1137-1151en_US
dc.descriptionClick on the URL to access this article (may not be free).en_US
dc.description.abstractIt is known that all left-invariant pseudo-Riemannian metrics on the three-dimensional Heisenberg group H-3 are algebraic Ricci solitons. We consider generalizations of Riemannian H-type, namely pseudoH-type and pH-type. We study algebraic Ricci solitons of left-invariant Lorentzian metrics on 2-step nilpotent Lie groups of both types.en_US
dc.description.sponsorshipJSPS Institutional Program for Young Researcher Overseas Visits promoting international young researchers in mathematics and mathematical sciences led by OCAMI.en_US
dc.publisherHouston Journal of Mathematicsen_US
dc.relation.ispartofseriesHouston Journal of Mathematics;v.41:no.4
dc.subjectLorentzian Lie groupsen_US
dc.subjectLeft-invariant metricsen_US
dc.subjectAlgebraic Ricci solitonsen_US
dc.titleNilsolitons of H-type in the Lorentzian settingen_US
dc.rights.holderCopyright ©2016 University of Houstonen_US

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record